# SDR USAA2014081300007

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N569UW
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 2,916 hours, 1,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREVIOUS CREW & SEVERAL FLIGHT ATTENDANTS REPORTED OILY, ACRID CABIN ODOR THROUGHOUT CABIN.  ODOR WAS SMELLED WITH APU OFF AS WELL AS WITH EXTERNAL AIR.  ONE CREW MEMBER FELT DIZZY WITH TINGLING SENSATION.  TROUBLE SHOT CABIN AIR QUALITY IAW JC 26L00021001.  RAN ENGS FOR 5 MINUTES & RAN APU WITH PACKS ON WITH NO SMELLS NOTED.
